# SDR C77A20150609001

- Difficulty date: June 9, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N747CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000187
- Aircraft time: 19,118 hours, 15,375 cycles
- System (JASC): 3140 · Central Computers
- Part: Mau
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH, EXPERIENCED AN AVNX MAU 2A FAIL CAUTION MSG IN CONJUNCTION WITH AUTOBRAKE FAIL, STEER FAIL, BRAKE CONTROL FAULT & FMS 1 FAIL.  FLIGHT DECLARED AN EMER INBOUND, FLIGHT LANDED SAFELY & WAS TOWED BACK INTO THE GATE.  ON SHUTDOWN A LT & RT ELEVATOR FAIL MSG WAS RECEIVED.  THE MAU 2A WAS RESET IAW FIM, THE FAULT MSG CLEARED & CONDITION WAS FOUND TO BE A TRANSITORY CONDITION OF THE NIC CARDS.  ACFT OK FOR SERVICE.
